Acetaminophen Overdose, Am I Going To Die?

2 Replies Updated



Conversation Starter

OVERit4LIFE Says:
via mobile

URGENT: I'm scared and desperate. Please help me. I've been addicted to hydrocodone for 1 year now. My tolerance has simply built almost every day since. I have Major Depressive Disorder and Anxiety. These pills MADE me happy, energetic, and motivated which I hadn't felt in along time. They simply made me feel like a normal person and I was just relieved to be happy again. They have now ruined my entire life. I've lost almost everything dear to me and I'm in debt beyond belief. I've tried quitting multiple times and I have miserably failed each time. I've researched suboxone the past couple hours and I am going to call a doctor tomorrow and try to start that ASAP bc I can't do this anymore, I'm going to kill myself if I already haven't. I'm gonna cut to the chase because it is urgent. I'm a 23 year old female who weighs 130 pounds. I have 90 hydrocodone/acetaminophen 10/325 and I have been popping them continuously since 4 pm yesterday and realized about 30 minutes ago that I have eaten 46 of them in 34 hours. That is 14,950 mg of acetaminophen. Like I said I have a very high tolerance and I have no side effects what so ever. I don't feel any different than normal but this is the most I've ever taken in this time frame and I'm so worried. I don't want to die. Is there anything I should do (besides go to the E.R.) should I wait it out until morning and see if I have any problems? Please...someone help.



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

You should go to your nearest ER immediately, they do have medications they can use to help counteract the Acetaminophen overdose. There is a risk of it being fatal, if untreated.

The FDA classifies this medication as a narcotic analgesic, so it has the potential to be habit forming and may cause side effects, such as nausea, dizziness, drowsiness, dry mouth and constipation.

Can you please post back and let me know how you're doing?

REPLYSHAREREPORT
Was this helpful?      0  
2
PMD72 Says:
via mobile

You are putting your liver at risk for taking that much acetaminophen during that period of time. Please stop taking that much immediately. You're taking it to feel high and not for therapeutic reasons. 4,000mg is the most acetaminophen you should take in a 24 hour period. Wake up and get help!

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

Hydrocodone-Acetaminophen 10mg/325mg overdose effects and safety
Male 210lbs - takes whatever whenever, but is taking over a dozen hydrocodone-apap 10mg/325mg pills in 24 hours. Is that... 23 replies
oxycodone acetaminophen 5 325 ingredients
Which one works better 5 325 or the K 18 I have chronic back pain for more than 8years & it's getting worse I ha... 1 reply
Does hydrocodone acetaminophen 5 325 ingredients mfg actavis (watson) contain gluten?
Does hydrocodone acetaminophen 5 325 ingredients mfg actavis (watson) contain gluten? Please help! I have looked everywh... 18 replies
Pill Code 44543 Ingredients 325 Acetaminophen Phenylephine Hci 5 Mg Diphenhydramine 25
kind of large light blue caplet pill, oblong shape has 44 543 stamped on one side. Contains 325 acetaminophen, phenyleph... 1 reply
acetaminophen, dextomethrorphan, phenylphrine HCI, chlorpheniramine
blue pill with imprint 44-473 ## is phenylphrine harmful to take when pregnant... 1 reply
tTop Care Acetaminophen 500 strength contains two distinct pills.
Why would there be two different types of pills in the same Acetaminophen bottle by Top Care? ## Hello, Brooksie! How ar... 2 replies
Hydroco/acetaminophen 10-325 to acetaminophen /codein 300-30 mg
I have been on hydroco 10-325 ever sence my back surgery went to my doctors appointment yesterday and told him that I am... 1 reply
Alternatives To Acetaminophen & ibuprofen
On taking either Tylenol or Advil I become wheezy, and have rapid breathing, which lasts approximately 1 hour with Tylen... 1 reply
Is expired acetaminophen toxic
Can 8 year old acetaminophen chemically change into something harmful and toxic? Thanks, I can't buy any at the mome... 1 reply
doctor gave me hydrococone acetaminophen 5 325 tb developed esophgrus burning what do i
Help me Dr gave me Hydrocodone/acetaminophen 5-325TB. My Esophgrus is burning so bad, I now have runny nose and a cough.... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 22 July 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA